# SDR AALA2020071879009

- Difficulty date: July 16, 2020
- Submitted: July 18, 2020
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 56,227 hours, 32,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - EMERGENCY LIGHTS SYSTEM TEST, AFT EMERGENCY BATTERY BAD.  REMOVED AND REPLACED AFT EMERGENCY POWER SUPPLY UNIT (EPSU) PER AMM 33-51-38, OPERATIONAL CHECK GOOD.
